Hormonal Contraception: The Pill [General Discussion]
in Women's Health ·
Hey everyone! I’ve got some questions regarding Diane too. I only took them for two months straight during the summer (while I was on vacation), so I didn't get my period while I was at the beach. That would have been in August—so I skipped August entirely. Well, once I stopped taking them, I got my period on September 4th. It lasted a normal amount of time, then my next one came on September 26th and lasted about 8 or 9 days. That seemed fine enough, but just when it finally finished and I thought everything was back to normal, it hit me again on October 12th, and it's still going. Does this actually make sense? I see everyone else saying their cycles are delayed, but mine is coming way too frequent. And all this after only taking the pills for two months. Please, I really need some kind of answer. Has anyone else gone through something similar? Thanks so much in advance.